# SDR CA120412003

- Difficulty date: April 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Grob G 120A
- Aircraft time: 3,038 hours
- Engine: Lyc AEIO540D4D5
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Part number: MS252534
- Condition: Failed
- Location: Te Flaps
- Part time: 132 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) FIRST ATTEMPT, FLAPS DIDNT RETRACT FROM TAKEOFF TO UP POSITION.  SECOND ATTEMPT THEY WORKED FINE.  2ND OCCURANCE ON SAME FLIGHT, THE FLAPS DIDNT EXTEND TO TAKEOFF POSITION AND THE CIRCUIT BREAKER POPPED.  REPLACED BOTH UP AND DOWN SWITCHES, ADJUSTED AND TESTED SERVICEABLE.
